# SDR 99T64R372AR

- Difficulty date: March 5, 1999
- Submitted: May 5, 2000
- Operation: Air carrier
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Part time: 65,019 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION SKIN BETWEEN STATION 1480-1500 RT L28R.  REMOVED CORROSION IAW DC-8 SRM 51-1-8.  FABRICATED FILLER AND DOUBLERS AND INSTALLED PER EO 99-039.  (M)
